Skip to content
Metformin Question
avatar
kittykatjenn posted:
So, I take 1500mg of Met a day. For the last like 2 weeks I have been so crazy exhausted it isn't funny! I was kinda sick at my stomach off and on for about a month, but that has gone away. I figure I just wasn't drinking enough water.

So, for anyone who has taken this dose, did it make you really tired? I'm used to waking up on the weekends by 7am and I have been sleeping in till almost 10am! I'm jsut so tired. Any thoughts?
Reply


Featuring Experts

David Walmer, MD, PhD is a reproductive endocrinologist and infertility specialist at Atlantic Reproductive Medicine Specialists . During his 25 year...More

Helpful Tips

STI. Burning sensation after sex wont go after antibiotics? pls help
hi, i had sex with a female and the condom got burst after which i didnt try wearing another one. The same night i felt a burning sensation ... More
Was this Helpful?
0 of 0 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Fertility Center